# SDR AWXA0000631

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,757 hours, 45,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Seat 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, ESCAPE PATH LIGHT INOP AT SEAT 6 LEFT.  REPAIRED WIRE CRIMP AT SEAT 6L.
